advertisement
Question
Posted by: Worried | 2008-11-24

Chlamydia

Hello CyberDoc

I was recently tested for all STD' s and HIV at my local clinic. The blood tests indicated that I have a Chlamydia infection, but that all other is clear.

I however had this infection with my blood tests earlier in the year, whereafter I was prescribed Cifloc and a short course of Erythromycin. The amount of Chlamydia antibodies now almost doubled.

I am allergic to Penicillin and also cannot take Tetracycline antibiotics at present since I am on Oratane for my skin.

Will a longer course of Erythromycin clear this up, or should I be using a different antibiotic?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Worried
Are you sure you are not being re-infected by your partner? You can take Erythromycin for a week or longer, but use a condom while on treatment and if it hasn't been done, let your partner also go for a test.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement